# SDR SWAA2025092204240

- Difficulty date: August 13, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221CF AT PASSENGER CABIN.   REPLACED FLOOR PANEL 221CF AT PASSENGER CABIN IAW B737-700 AMM-53-21-00-401 FOR INSTALLATION SEE TTG8Q0147YH1.
